# SDR SWAA2022072732748

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 63,926 hours, 37,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING/ SLIDE EMERGENCY EXIT LIGHT LENS IS BROKEN. FOUND DURING ACCOMPLISHMENT OF TASK CARD 5331-I-12062-NG. / [01] REMOVED AND REPLACED OVER WING EMERGENCY LIGHTS LENS  OPS CHECK GOOD  REF AMM 33-51-04
